Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Respected Doctor, My mother (age: 58 & weight: 55) is suffering TB last 7 months and we found 2 months back. Day by day she is taking anti-tb schedule 1 (7 tablets), but within one hour get vomited some times after 4th or 5th tablet get vomited. Could you please suggest me, how can we overcome this problem, One time she took atk-4 tables ,at that time she didn't get vomited Thank you.

1 Doctor Answered
Get LFT test done to r/o drug ind hepatitis. TB medicine is as per weight and better if taken empty stomach and all together. But pt should not vomit the drug.
3 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.